# SDR CALA2023073102382

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 82,718 hours, 13,367 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: UNKNOWN
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 FUEL CAP FOUND MISSING UPON ARRIVAL INTO ZRH. REQUESTING FOR DEF AS PER MEL 2821K DEFERED MISSING FUEL CAP AS APPROVED. APPROVED MEL 2821K.
